Download article

Conditions for the existence and differentiability of solutions of Frankl in the hyperbolic case.

Т. А. Shemyakina1

AnnotationWe have obtained the conditions of existence and differentiability of solutions of the system of two quasilinear differential partial equations of the first order. The basic research technique is the method of additional argument.
KeywordsDifferential partial equations of the first order, the method of additional argument, the extended characteristic system.

1Associate professor of the higher mathematics Chair, St.-Petersburg State Polytechnic university, St.-Petersburg, sh tat @ mail.ru.

Citation: Т. А. Shemyakina, "[Conditions for the existence and differentiability of solutions of Frankl in the hyperbolic case.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:2 (2011) 127–131 (In Russian)